# SDR 95FDEA01507

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280FE
- Make and model: Boeing 727233
- Aircraft serial: 22347
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Motor
- Condition: Leaking
- Location: Rt Te Flaps
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, ENGINEER NOTICED A-SYS HYD DECREASING, PERFORMED IMMEDIATE ACTION, A-SYS KEPT DECREASING.  PERFORMED HYD LEAK CKLIST AND RETURNED TO MEM.  RAN WITH FLUID SHUT-OFF VALVES CLOSED FOR 15 MINS.  FOUND RIGHT O/B MOTOR SEAL BLOWN, REPLACED MOTOR AND A-SYS PRESS FILTERS, NO CONTAMINATION FOUND.  A/C WILL REQ ALL HYD SYS TO BE BLEED, RESVC, AND LEAK CK A-SYS FILTERS AND O/B FLAP DRIVE MOTOR.  RAN ENG, LEAK CK'D, OPS CK'D A-SYS AND FLAP DRIVE SYS.  SVC A-SYS TO 5 GALLONS, OK FOR SERVICE.
